# SDR P5CA9800121

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Channel
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON SKIRT BEAM AREA HYD PRESS FILTER SUPPORT CHANNELS CRACKED.  REPLACED CHANNELS PER SRM 51-10-01.
